# SDR AC2A075862

- Difficulty date: September 14, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 3,731 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Shear Restraint
- Part number: 430310101105
- Part serial: LK0087
- Condition: Delaminated
- Location: Rotor System
- Part time: 3,732 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR RESTRAINT DELAMINATED FROM CENTER PIN AND CAUSED DAMAGE TO CLAMP PLATE P/N 430-010-105-105.
